# SDR SIMA2020030419010

- Difficulty date: February 19, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 21,283 hours, 15,613 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670331994S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER COCKPIT FLOOR BEAM AT BL12.00 IS CRACKED, LOCATED JUST FWD OF FLOOR BEAM FS280.00-C/A-REPAIRED RH CENTER COCKPIT FLOOR BEAM AT BL 12.00 JUST FWD OF THE FLOOR BEAM AT FS 280.00 IAW SRM 53-11-43-201-003.
